# SDR SWAA2014030725835

- Difficulty date: March 4, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 32,105 hours, 18,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EXIT INTERIOR EGRESS LIGHT INOPERATIVE.  R & R LIGHT IAW MM.
